2 x EFFERALGAN FORTE 1G, 8 TABS - MADE IN POLAND - FREE SHIPPING
Pains of various origins: headache, toothache, joint pain, muscle pain, menstrual pain, neuralgia; symptomatic treatment of flu-like conditions and colds; fever.
1 effervescent tablet contains: active substance: paracetamol 1g and auxiliary substances, including sorbitol and sodium saccharin.
Before taking the tablet, it should be dissolved in a little liquid. Adults and children weighing more than 50 kg (over 15 years of age): a single dose is 1 tablet every 6-8 hours. Do not take 2 tablets at the same time. If necessary, the dose can be repeated, but after not less than 4 hours. Do not use more than 4 tablets a day.
If you are allergic (hypersensitive) to paracetamol or any of the other ingredients of Efferalgan Forte; in people weighing less than 50 kg; women in the first trimester of pregnancy; if you have severe liver failure; if you have severe kidney failure; if you suffer from alcoholism; if you have a deficiency of glucose-6-phosphate dehydrogenase; if the patient is treated with MAO inhibitors (drugs used in e.g. depression) and within 14 days after the end of treatment; in the case of simultaneous use with analgesics with agonist-antagonist action: buprenorphine, nalbuphine, pentazocine.
Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.
- Customer placed a new order for Oftan Catachrom eye drops 10 ml — Made in Poland — Free Delivery
- Customer placed a new order for Cavinton 5mg 50 tablets — Made in Hungary — Free Delivery
- Customer placed a new order for Umckalor syrup 100 ml — Made in Germany — Free Deliver
- Customer from Tipperary Town logged in
- Customer placed a new order for NOMIGREN BOSNALIJEK 10 PILLS - MADE IN BOSNIA AND HERZEGOVINA - FREE SHIPPING
- Customer placed a new order for Triderm cream 15g — Made in Belgium — Free Delivery
- Customer from SINGAPORE registered for an account
- Customer from Sacramento registered for an account
- Customer from Langhorne placed a new order for ZOXIN-MED MEDICINAL ANTI-DANDRUFF SHAMPOO 100ML - MADE IN POLAND - FREE SHIPPING
- Customer from Langhorne registered for an account
- Customer placed a new order for SKINOREN CREAM 20% 30G — MADE IN GERMANY — FREE SHIPPING
- Customer placed a new order for Triplixam 10mg/2.5mg/5mg 30 tablets — Made in Ireland — Free Delivery
- Customer from Southbank logged in
- Customer from chicago logged in
- Customer from Praha logged in
- Customer placed a new order for Galazolin Combi nasal spray, 1mg + 50mg/ml, 2p x 10ml — Made in Poland — Free Delivery
- Customer placed a new order for RECIGAR 1,5MG 100 TABS — MADE IN POLAND — FREE SHIPPING
- Customer from Trevose logged in
- Customer from Yerevan logged in
- Customer from Yerevan reset their account password